In the past, if I took a B complex vitamin, my next urination would always be much more yellow as a result of the vitamin. More recently, for the past month, if I take the vitamin, it could take up to the 3rd urination following the vitamin before my urine changes to that color, and sometimes it could last for multiple urinations. Is something wrong with my kidneys / am I retaining urine, or both? I had a cystoscopy over a month ago and right after it was done my urologist said "your prostate is a little big for your age just keep an eye on it", but in the report of the procedure wrote no such information, and has since seemed to backtrack on what he said to me in person, and now says he saw no abnormalities with my anatomy except for my bladder neck being muscular. My lower abdomen has seemed much more pushed out for over a month now as well. I did kegel and pelvic floor exercises in hopes they would work in my favor, but I think they might have done the opposite. Urinalysis tests come back normal every time.